# SDR WAIA2014F00074

- Difficulty date: March 14, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N287MC
- Make and model: Cessna 650
- Aircraft serial: 6507096
- Aircraft time: 5,793 hours, 4,641 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7093011
- Part serial: 65
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT WAS UNABLE TO RAISE THE LANDING GEAR BECAUSE GEAR CONTROL HANDLE WAS LOCKED IN THE DOWN POSITION.  THE LANDING GEAR CONTROL ASSY WAS FOUND TO BE DEFECTIVE.  REPLACED THE LANDING GEAR CONTROL ASSY.
